# SDR SWAA2013041514821

- Difficulty date: April 3, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 57,690 hours, 46,988 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: GSC22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 520, BETWEEN STR 28R TO STR 28L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
